... dizzy. In the past 2 days, I have felt panicky and have been crying and feeling anxious. When will this stop?
I just started browsing this website because of what I'm experiencing on Viibryd. I have had bipolar for most of my life, I'm 38. I was only diagnosed about 7 years ago, before that it was mistreated as depression. Over the years I've been on more medications than I can count, trying to find the right combination of drugs to treat all the different facets of Bipolar.
I started Viibryd about 8 weeks ago, give or take. At first I started getting sleep paralysis, which was very frightening. Though I have had this before, viibryd made it much worse. My nightmares increased as well. Though I always suffer with nightmares, these have increased in intensity and duration.
But the worst side effect is the 'brain zaps', and they have grown worse over time. It's an electrical shock sensation that goes through your brain, causing your body to jerk violently as if you just had a massive spaz-attack. It freaked my husband out the first time he witnessed it. It's only one quick zap, and stops, not a duration of a certain amount of time. But sometimes I'll have one big one, and then several small ones too many to count, until I fall asleep. Sometimes I'll have 5 big ones, and several small ones before I fall asleep.
These only occur at night, after I've taken my viibryd pill, and I'm laying with my eyes closed trying to sleep. It doesn't happen during the day.
I've thought about taking viibryd in the morning, but I'm concerned that if this is something that occurs within a certain time frame after taking it, I'll be spazzing out at work.
The reason I went on viibryd is because of the bad sexual side effects other drugs had on me, like Cymbalta. Cymbalta stole my libido completely, and that was hurting my life with my husband. So I went on viibryd instead. So essentially I've traded a good sex life for these random side effects of viibryd. For me, it's worth dealing with the bad side effects to finally enjoy a healthy sexual relationship with my hubby.
I hope this helps anyone seeking answers on this drug.
I am really confused here. How much are you on? By now you should be up to at least 20 mg. You say mil, but that's a liquid measure. The appropriate abbreviation for 10 milligrams is 10mg. Is this what you are on? I'd say you need to see your dr. Some people just can't take this med, because of the side effects.
Sorry I didn't see your question earlier. Your problem should be a very easy fix. It is typically recommended that Viibryd be taken in the MORNING, with a fairly substantial meal, not just milk or crackers. The brain zaps, sleep paralysis, weird dreams etc should all be resolved by switching to an AM dose.
Take your PM dose earlier the day before, and the next morning start your AM dose. It will make all the difference. I have added you as a friend. Feel free to send me a private message if you like. I am not a medical professional, but Viibryd made a huge difference in my life and I am a long time user of the med.
Please note the following and check up with your doctor ASAP.
"Screening patients for bipolar disorder
A major depressive episode may be the initial presentation of bipolar disorder. It is generally believed (though not established in controlled studies) that treating such an episode with an antidepressant alone may increase the likelihood of precipitation of a mixed/manic episode in patients at risk for bipolar disorder. Whether any of the symptoms described above represent such a conversion is unknown. However, prior to initiating treatment with an antidepressant, patients with depressive symptoms should be adequately screened to determine if they are at risk for bipolar disorder; such screening should include a detailed psychiatric history, including a family history of suicide, bipolar disorder, and depression. It should be noted that Viibryd is not approved for use in treating bipolar depression."
This is from the professional side of this side on Viibryd. If your doctor has screened you for bipolar disease and is prescribing Viibryd, then fine, but if (s)he is not, then (s)he needs to read the PDR and the micrograph on Viibryd right way.
Not a doctor, but I am a rocket scientist.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HellO there, I'm on Paxil for the very first time. I started on 10 mil a day for a week and have now
Posted 22 Oct 2011 • 2 answers
I have had two panic attacks since beginning Viibryd about a month ago. Has anyone else experienced?
Posted 4 Mar 2012 • 2 answers
I am on viibryd 20mg per day for a month now. Muscles are tight and twitch and sore and tingle? Help
Posted 5 Sep 2013 • 2 answers
Posted 12 Dec 2013 • 4 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer